MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB 25G BI-B POSTERIOR ELITE W WF; UNIT PHACOEMULSIFICATION
Model Number SE5425WVB
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterilization and lot history records were reviewed and found to be acceptable.This investigation is ongoing.
 
Event or Problem Description
The user facility reported the cutter stopped cutting but continued to aspirate.The product was discarded.
 
Additional Manufacturer Narrative
The product was discarded so unable to investigate further for the reported complaint.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
25G BI-B POSTERIOR ELITE W WF
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
MDR Report Key17877149
Report Number0001920664-2023-70102
Device Sequence Number4386978
Product Code HQC
UDI-Device Identifier00757770059775
UDI-Public(01)00757770059775(17)241205
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2024
Device Model NumberSE5425WVB
Device Lot NumberX4538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT
Patient SexUnknown